# SDR USAA070472

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 21,870 hours, 21,870 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM -Y254 AT FRAME 20 HAS CORROSION.  INSTALLED NESTED ANGLE REPAIR & FILLER PER SRM 53-00-14, DEFECT SIZE:  .75 INCH.
